Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 30, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 2, 2012, 2:24 PM CDT for Hopkins County, Texas. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2012, 2:24 PM CDT (19:24 UTC)
- Expired
- Apr 2, 2012, 3:30 PM CDT
- In force
- 66 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Hopkins County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 179 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 2:55 PM CDT | TSTM WND DMG | Sulphur Springs, TX | 8 TO 10 TREES DOWN ACROSS VARIOUS PARTS OF THE CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 12:41 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.4 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1497 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 582 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -170 m²/s²
- 0-3 km storm-relative helicity
- -79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
517
WUUS54 KFWD 021924
SVRFWD
TXC223-022030-
/O.NEW.KFWD.SV.W.0030.120402T1924Z-120402T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
224 PM CDT MON APR 2 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HOPKINS COUNTY IN NORTHEAST TEXAS...
* UNTIL 330 PM CDT
* AT 224 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7
MILES SOUTHEAST OF COMO...MOVING NORTHWEST AT 25 MPH. ADDITIONAL
SEVERE THUNDERSTORMS WILL MOVE INTO SOUTHWESTERN HOPKINS COUNTY
AROUND 3 PM CDT.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
COMO AROUND 240 PM...
SULPHUR SPRINGS AROUND 305 PM...
COOPER LAKE PARK SOUTH SULPHUR AND CUMBY AROUND 325 PM...
THIS WILL IMPACT I-30 BETWEEN MILE MARKERS 97 AND 128.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3297 9530 3298 9586 3322 9586 3326 9579
3330 9575 3330 9568 3336 9559 3335 9556
3336 9554 3335 9549 3337 9541 3337 9532
3322 9530
TIME...MOT...LOC 1924Z 138DEG 21KT 3302 9538
$$
85/NH3 follow-up statements
571
WWUS54 KFWD 021944
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
244 PM CDT MON APR 2 2012
TXC223-022030-
/O.CON.KFWD.SV.W.0030.000000T0000Z-120402T2030Z/
HOPKINS TX-
244 PM CDT MON APR 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR HOPKINS COUNTY...
AT 244 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
NORTHWEST OF COMO...MOVING NORTHWEST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SULPHUR SPRINGS AROUND 250 PM CDT...
CUMBY AROUND 300 PM CDT...
COOPER LAKE PARK SOUTH SULPHUR AND TIRA AROUND 310 PM CDT...
THIS WILL IMPACT I-30 BETWEEN MILE MARKERS 97 AND 128.
LAT...LON 3297 9530 3298 9586 3322 9586 3326 9579
3330 9575 3330 9568 3336 9559 3335 9556
3336 9554 3335 9549 3337 9541 3337 9532
3322 9530
TIME...MOT...LOC 1944Z 154DEG 24KT 3314 9554
$$
85/NH277
WWUS54 KFWD 022005
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
305 PM CDT MON APR 2 2012
TXC223-022030-
/O.CON.KFWD.SV.W.0030.000000T0000Z-120402T2030Z/
HOPKINS TX-
305 PM CDT MON APR 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR HOPKINS COUNTY...
AT 305 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
COOPER LAKE PARK SOUTH SULPHUR...MOVING NORTHWEST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
COOPER LAKE PARK SOUTH SULPHUR AND TIRA AROUND 310 PM CDT...
THIS WILL IMPACT I-30 BETWEEN MILE MARKERS 97 AND 109.
LAT...LON 3315 9531 3312 9555 3298 9586 3322 9586
3326 9578 3330 9575 3330 9568 3336 9559
3335 9550 3337 9541 3336 9532 3322 9530
TIME...MOT...LOC 2005Z 154DEG 24KT 3327 9561
$$217
WWUS54 KFWD 022022
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
322 PM CDT MON APR 2 2012
TXC223-022032-
/O.EXP.KFWD.SV.W.0030.000000T0000Z-120402T2030Z/
HOPKINS TX-
322 PM CDT MON APR 2 2012
...THE SEVERE THUNDERSTORM WARNING FOR HOPKINS COUNTY EXPIRES AT 330
PM CDT...
AT 322 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.
LAT...LON 3315 9531 3312 9555 3298 9586 3322 9586
3326 9578 3330 9575 3330 9568 3336 9559
3335 9550 3337 9541 3336 9532 3322 9530
TIME...MOT...LOC 2022Z 154DEG 24KT 3337 9567
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 12:52 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Apr 2, 12:52 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1252 PM CDT MON APR 2 2012 .AVIATION... FOR THE 18Z TAFS...THE TIMING OF MVFR CIGS AND THUNDERSTORM CHANCES ARE THE PRIMARY FORECAST CHALLENGES. THUNDERSTORM CHANCES...WILL BE WATCHING FOR DEVELOPMENT SOUTH AND SOUTHEAST OF THE METROPLEX THIS AFTERNOON. 18Z MESOSCALE ANALYSIS INDICATES VERY LITTLE IF ANY CONVECTIVE INHIBITION IN PLACE FROM WACO TO WAXAHACHIE AND FOR POINTS EAST. SCATTERED CONVECTION HAS ALREADY STARTED TO DEVELOP ACROSS FREESTONE AND ANDERSON COUNTIES...AND MAY CONTINUE THROUGH THE AFTERNOON HOURS. THIS CONVECTION SEEMS TO BE ASSOCIATED WITH A WELL DEFINED CYCLONIC CIRCULATION ON WATER VAPOR IMAGERY OVER NORTH TX EARLY THIS AFTERNOON. THIS FEATURE IS EXPECTED TO MOVE NORTHEAST THIS AFTERNOON...SO THUNDERSTORM ACTIVITY SHOULD REMAIN OUT OF THE METROPLEX. ANOTHER ROUND OF STORMS IS EXPECTED TO DEVELOP ALONG THE DRYLINE BY LATE THIS AFTERNOON. THE DRYLINE IS EXPECTED TO BE WELL WEST OF AREA AIRPORTS WHEN THUNDERSTORMS DEVELOP ALONG IT. THE DRYLINE SHOULD BE LOCATED NEAR A CHILDRESS TO SAN ANGELO LINE WHEN THUNDERSTORMS INITIATE THIS AFTERNOON. THESE STORMS MAY GROW UPSCALE INTO A LINE AND MOVE EAST TOWARDS AREA TAF SITES OVERNIGHT. CONFIDENCE IN THIS LINE HOLDING TOGETHER ALL NIGHT ON ITS WAY EAST IS LOW DUE TO LOW VALUES OF ENVIRONMENTAL SHEAR IN PLACE. FOR THIS REASON DID NOT INCLUDE MENTION OF TSTMS IN THE TAFS DURING THE OVERNIGHT PERIOD. DID INCLUDE A MENTION OF VICINITY THUNDER AT THE END OF THE DFW TAF DURING THE PEAK HEATING HOURS OF THE DAY TUESDAY AFTERNOON. AS THE DRYLINE MOVES EAST ON TUESDAY...INITIATED THUNDERSTORMS ARE MORE LIKELY TO MOVE INTO THE METROPLEX. ENHANCED DEEP LAYER SHEAR SUPPORTS A STRONGER EASTWARD PROPAGATING CONVECTIVE LINE AS WELL TUESDAY AFTERNOON. WENT AHEAD AND MAINTAINED OVERNIGHT MVFR STRATUS ACROSS ALL AREA TAF SITES. PERSISTENT SOUTHERLY FLOW SHOULD BRING STRATUS OVER ALL AREA TAF SITES LIKE IT HAS THE PAST FEW NIGHTS. GENERALLY AGREED WITH LAMP GUIDANCE REGARDING THE EXPECTED TIMING ON THE ONSET OF MVFR CIGS. CAVANAUGH && .UPDATE... UPDATED THE FORECAST TO INCLUDE THUNDERSTORM CHANCES WITHIN THE AREAL EXTENT OF THE SEVERE THUNDERSTORM WATCH. 84 && .PREV DISCUSSION... /ISSUED 412 AM CDT MON APR 2 2012/ DIFFICULT FORECAST TODAY WITH A COMPLEX SYNOPTIC PATTERN OVER TEXAS THAT WILL BE RAPIDLY EVOLVING. THERE IS A MAJOR LONGWAVE TROUGH APPROACHING FROM THE WEST AND A POTENT UPPER LEVEL LOW WILL CLOSE OFF AT THE BASE OF THIS TROUGH OVER NEW MEXICO TODAY. THE COMPLEXITY OF THE FORECAST IS DUE TO A WEAK UPPER LEVEL LOW THAT IS CURRENTLY MOVING NORTH THROUGH SOUTHEAST TEXAS AND ALSO A MCS THAT IS NOW TRACKING THROUGH SOUTH TEXAS. MODELS ARE HAVING A DIFFICULT TIME WITH THE EVOLUTION OF THE MASS FIELDS DUE TO THE TEXAS UPPER LOW AND ALSO HAVE NO CLUE THAT A MCS PUSHED THROUGH SOUTH TEXAS OVERNIGHT. AS THE TEXAS LOW EJECTS N/NE INTO EAST TEXAS TODAY...OUR 75KT EASTERLY 250MB WINDS ../WHICH IS HIGHLY UNUSUAL FOR THIS TIME OF THE YEAR/.. WILL ABRUPTLY SWITCH BACK TO THE WEST. MID LEVEL HEIGHT FIELDS WILL ALSO FLUCTUATE WILDLY. WITH ALL OF THE ABRUPT CHANGES ALOFT...IT MAKES ME A BIT NERVOUS THAT SOME UNFORESEEN VERTICAL MOTIONS WILL GREATLY IMPACT THE FORECAST. IT LOOKS LIKE THE BRUNT OF THE DPVA ASSOCIATED WITH THE TEXAS UPPER LOW WILL REMAIN EAST OF THE CWA TODAY...BUT SEVERAL OF THE MODELS GENERATE CONVECTION OVER THE CENTRAL/EASTERN ZONES BY MIDDAY. HOWEVER...THE SOUTH TEXAS MCS SHOULD CONTINUE TO TRACK EASTWARD...PERHAPS EVEN CURLING NORTHEAST INTO LOUISIANA LATER TODAY IF IT HOLDS TOGETHER. A MCS TRACKING THROUGH THIS AREA IS NEVER FAVORABLE FOR CONVECTION IN NORTH TEXAS...AND THUS BELIEVE THE MODELS THAT ARE PRODUCING CONVECTION BENEATH THE UPPER LOW TODAY ARE OVERDONE. WILL CARRY 20-30 POPS IN THE SOUTHEAST ZONES WHERE THEY MAY BE CLIPPED BY SOME ACTIVITY...BUT EXPECT MOST OF IT TO BE EAST AND SOUTHEAST OF THE CWA. ATTENTION WILL SHIFT TO THE WEST BY THIS AFTERNOON AS THE WESTERN UPPER LOW CLOSES OFF AND INTENSIFIES OVER NEW MEXICO. A SURFACE LOW SHOULD DEVELOP OVER THE PANHANDLE AND HELP TO KEEP THE DRY LINE FROM MIXING TOO FAR EAST. EXPECT THE DRY LINE TO STALL JUST A FEW MILES WEST OF OUR WESTERN CWA BORDER THIS AFTERNOON. FORCING ASSOCIATED WITH THE NEW MEXICO UPPER LEVEL LOW SHOULD RESULT IN LIFTING/EROSION OF THE CAP BY LATE AFTERNOON. AFTER A BOUT OF MORNING CLOUDS...MOSTLY SUNNY SKIES THIS AFTERNOON SHOULD ALLOW TEMPS TO WARM INTO THE MID 80S...AND VERY STEEP MID LEVEL LAPSE RATES WILL BRING CAPE VALUES TO NEAR 3000 J/KG. WHILE INSTABILITY IS MORE THAN SUFFICIENT FOR SEVERE WEATHER ALONE...THE BEST DEEP LAYER SHEAR WILL LAG BACK TO THE WEST AND NOT ARRIVE UNTIL TONIGHT WHEN A BELT OF STRONGER MID-UPPER LEVEL WESTERLIES ROUNDS THE BASE OF THE LOW. WHILE THERE SHOULD BE JUST ENOUGH 0-6KM SHEAR TO ALLOW FOR SUPERCELLS FIRING OFF THE DRY LINE LATE THIS AFTERNOON...THE LIMITED FLOW ABOVE 500MB OF LESS THAN 30KT WILL HAVE IMPLICATIONS ON SEVERE THREAT AND TYPE. SUPERCELLS WILL HAVE A DIFFICULT TIME EVACUATING PRECIPITATION AWAY FROM THEIR UPDRAFT...WHICH WOULD CERTAINLY FAVOR HP SUPERCELL STRUCTURES OR SMALL CLUSTERS...BUT SHOULD TEND TO LIMIT THE TORNADO POTENTIAL. ON THE OTHER HAND... FORECAST HODOGRAPHS ARE CLUSTERED RIGHT ON TOP OF EXPECTED STORM MOTION AND MAY AID IN EFFICIENT RECYCLING OF HAIL IN THE UPDRAFT. THIS COUPLED WITH THE STEEP LAPSE RATES AND HIGH CAPE CERTAINLY POINTS TO A THREAT OF VERY LARGE HAIL...PERHAPS BASEBALL OR LARGER. GIVEN THE WEAK FLOW ALOFT...STORM MOTIONS SHOULD REMAIN LESS THAN 20KT AND CELLS WILL BE CAPABLE OF VERY HEAVY RAIN. THE SLOW STORM MOTION WILL ALSO KEEP MOST OF THE ACTIVITY THIS EVENING AND TONIGHT CONFINED TO THE WESTERN AND NORTHWESTERN CWA. WILL SHOW POPS OF 50 PERCENT IN THE NW AND TAPER THEM DOWN TO 20 IN THE SE. WE WILL ALSO STRESS THAT THE PRIMARY REGION FOR SEVERE WEATHER IS IN THE NORTHWEST THIRD OF THE CWA THIS EVENING. UPPER LEVEL LOW WILL LUMBER EASTWARD TUESDAY AND THE DRY LINE WILL BEGIN TO HEAD EAST INTO THE CWA AS WELL. SYNOPTIC FORCING BY THIS TIME SHOULD ERODE THE CAP OVER THE ENTIRE AREA...AND SCATTERED CONVECTION SHOULD FIRE ALONG AND AHEAD OF THE DRY LINE AS EARLY AS TUESDAY MORNING. WHILE SHEAR PROFILES INCREASE TUESDAY...THE LACK OF A CAP MEANS STORMS WILL LIKELY DEVELOP WELL BEFORE PEAK HEATING AND WILL COMPETE FOR MORE LIMITED INSTABILITY. CONVECTION SHOULD CONTINUE THROUGH THE AFTERNOON AND EVENTUALLY LINE UP ALONG THE DRY LINE/FRONT AND CLEAR THE AREA BY WEDNESDAY MORNING. THE BEST CHANCES OF RAIN SHOULD OCCUR TUESDAY FOR MOST OF THE AREA...AND THERE WILL BE A THREAT OF SEVERE WX WITH THIS ACTIVITY. BEHIND THE FRONT...TEMPS WILL RETURN TO NEAR OR JUST SLIGHTLY ABOVE NORMAL. DRIER AIR WILL PROMOTE CLEAR SKIES AND COMFORTABLE HUMIDITY WEDNESDAY THROUGH FRIDAY. RETURN FLOW ORGANIZES BY FRIDAY WITH THE MODERATING TREND CONTINUING INTO SATURDAY. NEXT UPPER LEVEL SYSTEM WILL BRING A STALLING COLD FRONT TO OUR NW DOORSTEP BY SUNDAY...AND WILL SHOW LOW CHANCES OF RAIN RETURNING. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 83 67 81 58 80 / 10 40 60 40 5 WACO, TX 84 68 80 57 80 / 10 20 60 30 5 PARIS, TX 80 66 79 61 79 / 20 20 50 60 10 DENTON, TX 82 65 80 54 78 / 10 40 60 30 5 MCKINNEY, TX 82 66 80 56 78 / 10 30 60 40 5 DALLAS, TX 83 68 81 59 80 / 10 30 60 40 5 TERRELL, TX 81 68 81 60 80 / 10 20 60 50 10 CORSICANA, TX 83 67 81 61 81 / 20 20 60 50 10 TEMPLE, TX 83 68 80 58 81 / 10 20 60 30 5 MINERAL WELLS, TX 85 64 81 52 80 / 20 50 40 10 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 2, 1:20 PM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 120 PM CDT MON APR 2 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031145- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 120 PM CDT MON APR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THROUGH THE AFTERNOON HOURS...THERE IS A CHANCE FOR THUNDERSTORMS EAST OF A LINE FROM BONHAM TO WAXAHACHIE TO TEMPLE. SEVERE STORMS ARE POSSIBLE WITH HAIL AND GUSTY WINDS THE MAIN THREATS. THUNDERSTORM CHANCES WILL INCREASE LATE THIS AFTERNOON THROUGH TONIGHT AS SCATTERED THUNDERSTORMS DEVELOP ALONG THE DRYLINE TO THE WEST AND NORTHWEST OF THE REGION...AND THEN SLOWLY TRACK EAST AND NORTHEAST. THE SEVERE WEATHER THREAT IS GREATER WITH THIS ACTIVITY AND IS MOST LIKELY ALONG AND WEST OF A LINE FROM SHERMAN TO FORT WORTH TO GOLDTHWAITE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS BUT AN ISOLATED TORNADO IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORM CHANCES CONTINUE ACROSS THE REGION TUESDAY THROUGH TUESDAY NIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE DURING THIS PERIOD AS WELL. AGAIN...LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON IN AREAS EAST OF THE INTERSTATE 35 CORRIDOR. SPOTTER ACTIVATION IS MORE LIKELY THIS EVENING AND TONIGHT ALONG AND WEST OF A LINE FROM SHERMAN TO FORT WORTH TO GOLDTHWAITE.
In the hours before
Special weather statement, Apr 2, 12:43 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1243 PM CDT MON APR 2 2012
TXZ146-147-021815-
FREESTONE TX-NAVARRO TX-
1243 PM CDT MON APR 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL FREESTONE COUNTY
EAST CENTRAL NAVARRO COUNTY
AT 1242 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES NORTHEAST OF FAIRFIELD...MOVING NORTH AT
25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE KERENS.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
LAT...LON 3187 9597 3185 9599 3181 9598 3179 9616
3216 9626 3218 9618 3215 9616 3215 9610
3209 9612 3208 9606 3198 9607 3196 9604
3195 9606 3194 9601 3188 9603 3186 9600
TIME...MOT...LOC 1742Z 170DEG 21KT 3190 9607Special weather statement, Apr 2, 1:10 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
110 PM CDT MON APR 2 2012
TXZ135-146-021845-
HENDERSON TX-NAVARRO TX-
110 PM CDT MON APR 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN NAVARRO COUNTY
WESTERN HENDERSON COUNTY
AT 110 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 17 MILES SOUTHWEST OF
ATHENS...MOVING NORTH AT 25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CANEY CITY...ENCHANTED
OAKS...KERENS...MALAKOFF AND TRINIDAD.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3201 9599 3201 9604 3201 9606 3199 9611
3197 9620 3226 9627 3229 9601
TIME...MOT...LOC 1810Z 170DEG 21KT 3208 9611Special weather statement, Apr 2, 1:25 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 125 PM CDT MON APR 2 2012 TXZ135-021900- HENDERSON TX- 125 PM CDT MON APR 2 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL HENDERSON COUNTY AT 125 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM WITH HEAVY RAINFALL 3 MILES EAST OF ATHENS... MOVING NORTH AT 25 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE EAST SIDE OF ATHENS. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA TO PENNY-SIZED HAIL...AND WIND GUSTS TO BETWEEEN 40 AND 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3211 9590 3236 9597 3235 9572 3214 9569 TIME...MOT...LOC 1825Z 164DEG 20KT 3222 9581
Special weather statement, Apr 2, 1:33 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
133 PM CDT MON APR 2 2012
TXZ122-021900-
VAN ZANDT TX-
133 PM CDT MON APR 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN VAN ZANDT COUNTY
AT 133 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 16 MILES SOUTHEAST OF
CANTON AND 6 MILES SOUTHEAST OF GRAND SALINE. BOTH STORMS WERE
MOVING NORTH AT 25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE EDOM...GRAND SALINE AND VAN.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA TO
PENNY-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM
THESE STORMS.
LAT...LON 3236 9558 3235 9559 3235 9575 3265 9587
3271 9562 3259 9558 3248 9559 3246 9555
3236 9552
TIME...MOT...LOC 1833Z 164DEG 20KT 3241 9565Special weather statement, Apr 2, 1:56 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
156 PM CDT MON APR 2 2012
TXZ123-021930-
RAINS TX-
156 PM CDT MON APR 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN RAINS COUNTY
AT 155 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 11 MILES SOUTHEAST OF
EMORY...MOVING NORTHWEST AT 15 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE EMORY.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA TO
PENNY-SIZED HAIL...AND WIND GUSTS TO BETWEEN 40 AND 50 MPH CAN BE
EXPECTED FROM THESE STORMS.
IF STORMS WERE TO INTENSIFY...A SEVERE WEATHER WARNING MAY BE
NEEDED.
LAT...LON 3272 9564 3271 9566 3274 9570 3277 9579
3298 9588 3298 9567 3293 9565 3277 9563
3273 9563
TIME...MOT...LOC 1855Z 155DEG 14KT 3274 9566Special weather statement, Apr 2, 2:10 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
210 PM CDT MON APR 2 2012
TXZ107-021945-
HOPKINS TX-
210 PM CDT MON APR 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN HOPKINS COUNTY
AT 209 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 5 MILES NORTHWEST OF
WINNSBORO TO 13 MILES NORTHEAST OF SULPHUR SPRINGS...MOVING
NORTHWEST AT 25 MPH.
CITIES IN THE PATH OF THIS CLUSTER OF STORMS INCLUDE SULPHUR
SPRINGS...COMO...AND COOPER LAKE PARK SOUTH SULPHUR.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA TO
PENNY-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM
THIS CLUTER OF STORMS.
IF THESE STORMS WERE TO INTENSIFY...A SEVERE WEATHER WARNING MAY
BE NEEDED.
LAT...LON 3296 9531 3296 9543 3331 9565 3335 9561
3336 9554 3335 9552 3335 9549 3337 9546
3337 9541 3337 9532 3329 9530 3297 9530
TIME...MOT...LOC 1909Z 152DEG 21KT 3303 9535The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 12:10 PM CDT | Special Weather Statement | FWD | Freestone | 35 min |
| Apr 2, 12:43 PM CDT | Special Weather Statement | FWD | Freestone | 32 min |
| Apr 2, 1:10 PM CDT | Special Weather Statement | FWD | Henderson | 35 min |
| Apr 2, 1:25 PM CDT | Special Weather Statement | FWD | Henderson | 35 min |
| Apr 2, 1:33 PM CDT | Special Weather Statement | FWD | Van Zandt | 27 min |
| Apr 2, 1:46 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 59 min |
| Apr 2, 1:56 PM CDT | Special Weather Statement | FWD | Rains | 34 min |
| Apr 2, 2:10 PM CDT | Special Weather Statement | FWD | Hopkins | 35 min |
| Apr 2, 2:22 PM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 31 min |
| Apr 2, 2:37 PM CDT | Special Weather Statement | FWD | Hunt | 23 min |
| Apr 2, 2:39 PM CDT | Special Weather Statement | FWD | Lamar | 36 min |
| Apr 2, 3:00 PM CDT | Severe Thunderstorm Warning | FWD | Delta | 45 min |
| Apr 2, 3:06 PM CDT | Special Weather Statement | FWD | Rains | 24 min |
| Apr 2, 3:20 PM CDT | Special Weather Statement | FWD | Hunt | 25 min |
| Apr 2, 3:26 PM CDT | Special Weather Statement | FWD | Fannin | 34 min |
| Apr 2, 4:27 PM CDT | Special Weather Statement | FWD | Grayson | 33 min |
| Apr 2, 6:40 PM CDT | Special Weather Statement | FWD | Cooke | 35 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.